Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 1, January 2005, Pages 633 - 647

Time Discretization of F. Calogero's "Goldfish" System

Authors
Yuri B. Suris
Corresponding Author
Yuri B. Suris
Available Online 1 January 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.49How to use a DOI?
Abstract
Time-discretized versions of F. Calogero's rational and hyperbolic "goldfish" systems are presented, and their exact solutions are given.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - Supplement 1
Pages
633 - 647
Publication Date
2005/01
ISBN
91-974824-3-9
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.49How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Yuri B. Suris
PY  - 2005
DA  - 2005/01
TI  - Time Discretization of F. Calogero's "Goldfish" System
JO  - Journal of Nonlinear Mathematical Physics
SP  - 633
EP  - 647
VL  - 12
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s1.49
DO  - https://doi.org/10.2991/jnmp.2005.12.s1.49
ID  - Suris2005
ER  -